BibTeX record journals/tog/Lewis87

download as .bib file

@article{DBLP:journals/tog/Lewis87,
  author    = {John P. Lewis},
  title     = {Generalized Stochastic Subdivision},
  journal   = {{ACM} Trans. Graph.},
  volume    = {6},
  number    = {3},
  pages     = {167--190},
  year      = {1987},
  url       = {http://doi.acm.org/10.1145/35068.35069},
  doi       = {10.1145/35068.35069},
  timestamp = {Thu, 17 Feb 2005 13:57:17 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tog/Lewis87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}